# SDR YENA2025082100855

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 74,267 hours, 26,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DEFORMATION SKIN LOCATED BETWEEN FR 72 TO FR 75 AND STR 31L TO STR 31R JACKING POINT AREA REAR FUSELAGE; (RESOLVED ON W/O: 1391229 TASKCARD: NR-00041 ) PERFORMED PERMANENT REPAIR ON THE AFT FUSELAGE BOTTOM SKIN BETWEEN FR 72 TO FR 75 AND STGR 31L TO STGR 31R IAW A320 SRM 53-51-29-300-002 AND EA 53-0047-25 (COVER AND PART 1-2) AND AIRBUS RDAF 81633073/002/2025#A BY V. ANZORA 8619318 RII I.  ALL WORK DONE ON AEROMAN NR 25 0452772*2025 - 452772W/O:2025 224/1.
